# SDR DXTA2009100103802

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 6,336 hours, 4,978 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40955
- Part serial: 3392
- Condition: Inoperative
- Location: Mlg
- Part time: 9,972 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI ONTO RUNWAY, "ANTI SKID INOP" ANNUNCIATOR ILLUMINATED FOR 15 SEC AND EXTINGUISHED. OCCURRED A SECOND TIME DURING TAXI TO CLEAR RUNWAY. CYCLED THE ANTI SKID SWITCH AND TEST OK. ROTARY TEST OK. RIGHT TRANSDUCER BIT TRIPPED IN NOSE COMPARTMENT. NO LIGHT DURING TAXI BACK TO FBO.  CHECKED BITE INDICATORS, FOR RT TRANSDUCER WAS TRIPPED REPLACED RT TRANSDUCER. OPS CHECKED SATISFACTORY ALL WORK IAW MM 32-42-00
